# SDR UF6A990769

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 431.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE RIGHT SIDE OF THE FUSELAGE BELOW THE WATER LINE IS DENTED AT STRINGER 24 AND STATION 431.75FS.  MAINTENANCE RECONTOURED DAMAGED AREA, BLENDED AND REPROTECTED.  ALL WORK WAS DONE IAW BAE ATP SRM 51-10-01.  (M)
